Korean J. Math.  Vol 28, No 1 (2020)  pp.137-147
DOI: https://doi.org/10.11568/kjm.2020.28.1.137

On some classes of spiral-like functions defined by the Salagean operator

Mohammad Mehdi Shabani, Saeed Hashemi Sababe

Abstract


In this paper, we introduce two subclasses of analytic and Spiral-like functions and investigate convolution properties, the necessary and sufficient condition, coefficient estimates and inclusion properties for these classes.

Keywords


Analytic function, Hadamard product, Starlike function, Salagean differential operator.

Subject classification

30C45; 30C50

Sponsor(s)



Full Text:

PDF

References


O. P. Ahuja, Families of analytic functions related to Ruscheweyh derivatives and subordinate to convex functions, Yokohama Math. J. 41 (1993), 39-50. (Google Scholar)

V. Arora, S. Ponnusami, S.K. Sahoo, Successive coefficients for spirallike and related functions, arXiv:1903.10232 [math.CV] 2019. (Google Scholar)

S.S. Bhoosnurmath, M.V. Devadas, Subclasses of spirallike functions defined by subordination, J. of Analysis Madras 4, (1996), 173-183. (Google Scholar)

S.S. Bhoosnurmath, M.V. Devadas, Subclasses of spirallike functions defined by Ruschweyh derivatives, Tamkang J. Math. 28 (1997), 59-65. (Google Scholar)

J.H Choi, Applications for certain classes of spirallike functions defined by the Srivastava-Attiya operator, APM 8(6), (2018), 615-623. (Google Scholar)

R. M. Goel and B. S. Mehrok, On the coefficients of a subclass of starlike functions, Indian J.Pure Appl. Math. 12, (1981), 634-647. (Google Scholar)

A.W.Goodman, Univalent Functions Vol. I Vol. II Polygonal Oublishing House, Washington,FI, (1983). (Google Scholar)

S. Hashemi Sababe and A. Ebadian, Some properties of reproducing kernel Banach and Hilbert spaces, SCMA, 12(1) (2018), 167-177. (Google Scholar)

S. Hashemi Sababe, A. Ebadian and Sh. Najafzadeh, On 2-inner product spaces and reproducing kernel property, TKJM, 49(2) (2018), 143-153. (Google Scholar)

W. Janowski, Some extremal problems for certain families of analytic functions, Bull. Polish Acad. Sci. 21, (1973), 17-25. (Google Scholar)

W. Janowski, Some extremal problems for certain families of analytic functions, Annl. Polon.Math. 28, (1973), 297-326. (Google Scholar)

N. Khan, A. Khan, Q.Z. Ahmad, B. Khan, Study of multivalent spirallike Bazilevic functions, AIMS Mathematics 3(3) (2018), 353-364. (Google Scholar)

S.V. Nikitin, A class of regular functions, current problems in function theory (Russian) 188, 143-147, Rostov-Gos. Univ. Rostov-on-Don, (1987). (Google Scholar)

K.I. Noor, Z.H. Bukhari, Some subclasses of analytic and spiral-like functions of complex order involving the SrivastavaAttiya integral operator, INTEGR Trans F SPEC F,1013, 21 (2010), 907-916. (Google Scholar)

J.A. Rosenfeld, B. Russo and W.E. Dixon The Mittag Leffler reproducing kernel Hilbert spaces of entire and analytic functions, J MATH ANAL APPL, 463(2) (2018), 576-592. (Google Scholar)

G. S. Salagean, Subclasses of univalent functions, Lecture Notes in Math., Springer, Berlin,1013, 362-372, (1983). (Google Scholar)

T.N. Shanmugam, Convolution And Differential Subordination, Internat. J. Math. Sci. 12, (1989) 333-340. (Google Scholar)

H. Silverman and E. M. Silvia, Subclasses of starlike functions subordinate to convex functions, Canad. J. Math. 1, (1985), 48-61. (Google Scholar)

H. Silverman, Subclasses of starlike functions, Rev. Roumaine. Math. Pures Appl, 231 (1978), 1093-1099. (Google Scholar)

A. Varsudevararo, FeketeSzeg¨o inequality for certain spiral-like functions, CR MATH. 354(11) (2016), 1065-1070. (Google Scholar)


Refbacks



ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr